MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES

MPRI SPRINT QUATTRO SECURE; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M72
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a carealert indicated that the patient received inappropriate therapy after oversensing noise.There were other episodes that indicated one to two seconds of oversensing.It was also noted that approximately a week earlier the right ventricular (rv) lead had a lead integrity warning triggered due to high rate non-sustained episodes and sensing integrity counter (sic).The rv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the noise on the right ventricular (rv) lead was cautery noise from a procedure done that day.

Brand Name
SPRINT QUATTRO SECURE
Common Device Name
DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8134970
Report Number2649622-2018-19974
Device Sequence Number10798413
Product Code NVY
UDI-Device Identifier00643169550964
UDI-Public00643169550964
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/03/2019
Device Model Number6947M72
Device Catalogue Number6947M72
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Life Threatening;
Patient Age63 YR